# SDR HEEA063234

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: V80500113
- Condition: Malfuncitoned
- Location: Vacuum System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLENOID VALVE ACTIVATED AND PREMATURELY INFLATED FLOATS.
